Skip to content
Hyperthyroidism?
avatar
An_253165 posted:
I had 80% of my thyroid removed b/c of cancer. Now, my TSH is low at 0.17. I am on Synthroid 0.175 mg M-F and a half on Saturday. My doctor wants me to continue on this, but I am having depression and panic attacks. What should I do?
Reply


Spotlight: Member Stories

About Me: I'm a wife and a mom. Why I came to WebMD: To become a better informed health consumer. I'm a baby boomer facing the same cha...More

Helpful Tips

everyone with a thyroid problem should try them!
many do not believe in the supplements but I know do.I was diagnosed 2 years ago and for 1 whole year I felt horrible, extream fatigue, ... More
Was this Helpful?
2 of 2 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.